# SDR SWAA2015042438897

- Difficulty date: February 27, 2015
- Submitted: April 24, 2015
- Operation: Air carrier
- Aircraft: N525SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26567
- Aircraft time: 68,962 hours, 64,949 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545767
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO PIT SKIN CORRODED AT BS 468, BETWEEN STRINGER 28R - 28L.  REPAIRED SKIN IAW EA.
